Abstract:
The solvability of the nonlocal-in-time boundary-value problem for the nonlinear parabolic equation ut−Δu+c(¯u(x,T))u=f(x,t), where ¯u(x,t)=α(t)u(x,t)+∫t0β(τ)u(x,τ)dτ for given functions α(t) and β(t), is studied. Existence and uniqueness theorems for regular solutions are proved; it is shown that the results obtained can be used to study the solvability of coefficient inverse problems.
Citation:
A. I. Kozhanov, “A Nonlinear Loaded Parabolic Equation and a Related Inverse Problem”, Mat. Zametki, 76:6 (2004), 840–853; Math. Notes, 76:6 (2004), 784–795
\Bibitem{Koz04}
\by A.~I.~Kozhanov
\paper A Nonlinear Loaded Parabolic Equation and a Related Inverse Problem
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 840--853
\mathnet{http://mi.mathnet.ru/mzm156}
\crossref{https://doi.org/10.4213/mzm156}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2127495}
\zmath{https://zbmath.org/?q=an:1076.35130}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 784--795
\crossref{https://doi.org/10.1023/B:MATN.0000049678.16540.a5}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000226356700020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344219519}
Linking options:
https://www.mathnet.ru/eng/mzm156
https://doi.org/10.4213/mzm156
https://www.mathnet.ru/eng/mzm/v76/i6/p840
This publication is cited in the following 64 articles:
Bazar Babajanov, Fakhriddin Abdikarimov, Alisher Babajonov, “The exact solitary and periodic wave solutions of the loaded nonlinear evolution equations via the functional variable method”, Boletim da Sociedade Paranaense de Matemática, 43 (2025)
B. I. Islomov, D. A. Nasirova, “A problem with gellerstedt conditions on different characteristics for a mixed loaded equation of the second kind”, Eurasian Math. J., 15:1 (2024), 34–48
Guzel Ashurova, “Solvability of Coefficient Inverse Problems of Spatial Type for Parabolic Equations with Varying Involution Direction”, J Math Sci, 281:6 (2024), 837
Minzilya Kosmakova, Danna Akhmanova, Kamila Izhanova, Kareem T. Elgindy, “BVP with a Load in the Form of a Fractional Integral”, International Journal of Mathematics and Mathematical Sciences, 2024 (2024), 1
V. L. Kamynin, “Inverse problem of determining the absorption coefficient in a multidimensional nonuniformly parabolic equation”, Math. Notes, 116:5 (2024), 975–986
Kai Cao, “Identification of the time-dependent source term in a Kuramoto–Sivashinsky equation”, Journal of Inverse and Ill-posed Problems, 2023
Hamed Ould Sidi, Mahmoud A. Zaky, Rob H. De Staelen, Ahmed S. Hendy, “Numerical Reconstruction of a Space-Dependent Reaction Coefficient and Initial Condition for a Multidimensional Wave Equation with Interior Degeneracy”, Mathematics, 11:14 (2023), 3186
Kamil Basirovich Sabitov, Stanislav Nikolaevich Sidorov, “Inverse problems for equations of a mixed parabolic-hyperbolic type with power degeneration in finding the right-hand parts that depend on time”, Journal of Inverse and Ill-posed Problems, 31:6 (2023), 823
Bazar Babajanov, Dilshod Atajonov, Odilbek Allaberganov, NOVEL TRENDS IN RHEOLOGY IX, 2997, NOVEL TRENDS IN RHEOLOGY IX, 2023, 020037
Baltaeva U., Baltaeva I., Agarwal P., “Cauchy Problem For a High-Order Loaded Integro-Differential Equation”, Math. Meth. Appl. Sci., 45:13 (2022), 8115–8124
A. I. Kozhanov, R. R. Safiullova, “Ob odnom klasse psevdogiperbolicheskikh uravnenii s neizvestnym koeffitsientom”, Chelyab. fiz.-matem. zhurn., 7:2 (2022), 164–180
V. L. Kamynin, “Ob obratnoi zadache opredeleniya zavisyaschego ot prostranstvennoi peremennoi mladshego koeffitsienta v parabolicheskom uravnenii so slabym vyrozhdeniem”, Materialy Voronezhskoi mezhdunarodnoi zimnei matematicheskoi shkoly «Sovremennye metody teorii funktsii i smezhnye problemy», Voronezh, 28 yanvarya – 2 fevralya 2021 g. Chast 1, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 206, VINITI RAN, M., 2022, 68–81
T. K. Yuldashev, E. T. Karimov, “Ob odnom nagruzhennom integro-differentsialnom uravnenii smeshannogo tipa s drobnymi operatorami Gerasimova—Kaputo”, Geometriya, mekhanika i differentsialnye uravneniya, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 211, VINITI RAN, M., 2022, 96–113
B. I. Islomov, F. M. Juraev, “Local boundary value problems for a loaded equation of
parabolic-hyperbolic type degenerating inside the domain”, Ufa Math. J., 14:1 (2022), 37–51
S. N. Sidorov, “Inverse Problems for a Three-Dimensional Equation of Parabolic-Hyperbolic Type in Finding Time-Dependent Factors of the Right-Hand Sides”, Lobachevskii J Math, 43:12 (2022), 3641
Bazar Babajanov, Fakhriddin Abdikarimov, “Exact Solutions of the Nonlinear Loaded Benjamin-Ono Equation”, WSEAS TRANSACTIONS ON MATHEMATICS, 21 (2022), 666
Bazar Babajanov, Fakhriddin Abdikarimov, “The Application of the Functional Variable Method for Solving the Loaded Non-linear Evaluation Equations”, Front. Appl. Math. Stat., 8 (2022)
Kozhanov A.I., Shipina T.N., “Loaded Differential Equations and Linear Inverse Problems For Elliptic Equations”, Complex Var. Elliptic Equ., 66:6-7 (2021), 910–928
M. M. Sagdullaeva, “Nelokalnaya zadacha s integralnym usloviem dlya nagruzhennogo uravneniya teploprovodnosti”, Vestnik KRAUNTs. Fiz.-mat. nauki, 34:1 (2021), 47–56
B. I. Islomov, Y. K. Alikulov, “Analogues of the Cauchy-Goursat problem for a loaded third-order hyperbolic type equation in an infinite three-dimensional domain”, Sib. elektron. matem. izv., 18:1 (2021), 72–85